USMLE forum
 
USMLE Forum
Step 1
Step 2 CK
Step 2 CS
Matching & Residency
Step 3
Classifieds
 
Archives
 
 
  <<   < *  Step 2 CK   *  >   >>  

* nbme3
 #137015  
  archie11 - 11/09/06 15:45
 
  Seven days after sustaining partial- and full-thickness burns in a house fire, a 7-year-old boy has brain asphyxia, acute respiratory distress syndrome, multiorgan system failure, and sepsis. He is being mechanically ventilated. After consultation with his parents, a do-not-resuscitate order is written, and the boy is removed from the ventilator. Twenty minutes later, his blood pressure is 86/42 mm Hg, pulse is 130/min, and respirations are 8/min. He periodically moans in pain. His current pain medication is intravenous morphine (20 mg/h). Which of the following is the most appropriate next step in pain management?

A
) Decrease the morphine until the patient's respirations are greater than 12/min

B
) Increase the morphine

C
) Administer midazolam

D
) Administer naloxone

E
) Administer pancuronium
 
Report Abuse

 
 

* Re:nbme3
#551285
  ramya123 - 11/09/06 16:11
 
  increase morphine
 
Report Abuse

* Re:nbme3
#551637
  xwxf - 11/09/06 18:26
 
  ) Increase the morphine  
Report Abuse

* Re:nbme3
#552189
  docfoofoo - 11/09/06 23:02
 
  increase morphine and make him comfortable
 
Report Abuse

          Page 1 of 1          

[<<First]   [<Prev]  ... Message ...  [Next >]   [Last >>]

 
Logon to post a new Message/Reply
 
 
 
 

 

 

Google
  Web USMLEforum.com
 

Step 1 Step 2 CK Step 2 CS Matching & Residency Step 3 Classifieds
LoginUSMLE LinksHome